# SDR SWAA2013082619598

- Difficulty date: August 15, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 32,984 hours, 21,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 9911751
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD OF CENTER TANK-VERTICAL SUPPORT CRACKED AT STATION 665 RBL 20.  R&R STIFFENER IAW SRM & DRAWING.
